# SDR DALA2024102310339

- Difficulty date: October 8, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 75,805 hours, 29,230 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support
- Condition: Corroded
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6712 MTC FOUND CORROSION DAMAGE AFFECTINGTHE LH MLG FWD TRUNNION SUPPORT ASSEMBLY AT BOTH THE LOWERINBD AND OTBD BORE HOLES. CORRECTIVE ACTION: REF ERA 621009-14. (0598754)
